# SDR AUS20040478

- Difficulty date: February 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Thermostat
- Part number: 45618380
- Condition: Failed
- Location: Air Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) POTABLE WATER COMPRESSOR OVERHEATING. INVESTIGATION FOUND THAT THE COMPRESSOR MOTOR HAD SEIZED DUE TO THE OVERHEAT THERMOSTAT (THERMAL PROTECTOR) PN 45618-380 FAILING IN A CLOSED POSITION CAUSING THE MOTOR TO CONTINUALLY OPERATE AND FINALLY SEIZE.
